I been taking Mirtazapine 15mg for 5 days I feel better now, I don't feel like I want to cry?I slept pretty good for last 2 days, but just last night i could not sleep at all. I took my regular 15mg does one 1hr before bed time, but i could not fall a sleep..I'm not sure if the pill stop working or if this is normal. I'm just worried that my insomnia will continue again.Does anyone has the answer for that..Is it normal.. would i sleep tonight..
Hello k82. It is normal.. Its a so called normal side-effect, in as much as your body is still accepting the drug. The medication has not reached its full potential. Give another week, or longer, and I think that you'll find that you will be sleeping deeper. If not, your doctor can always increase it. And happy for you, no more tears! Good for you.best of wishes.
I must agree with pledge on this one. As time goes on, it will build up in your system and you will not have the insomnia anymore.
If you do have sleep problems, talk to your doc, ask for something that will help you sleep for a short while, like a mild dose of a benzo (if you can tolerate them of course) and you will sleep fine.
Good luck and dry those tears gurl !! You'll be yourself in no time !!
Hi - I was once in your shoes. I was hating life. Then I was forced (by my own circumstances) to see a PDOC (his nurse, actually). She prescribed LEXAPRO - 20mg and Remeron - 15 mg. That made a big difference in my life. Of course, we all react differently to the various drugs so it may take one a long journey before they arrive at the correct destination.
I would be patient with REMERON. The dosage that works for me may not work for you, but thru your Dr's help I feel sure that you will find that destination you need.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2011 • 3 answers
Posted 14 May 2011 • 2 answers
Posted 26 Sep 2013 • 3 answers
Posted 28 May 2014 • 3 answers
Posted 1 Dec 2015 • 1 answer